| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

ISSN 1312-8876 (print)       ISSN 1314-7579 (online)


Yang-Hi Lee
      On the quadratic additive type functional equations
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 39, 1935-1948
      http://dx.doi.org/10.12988/ijma.2013.35112

Copyright © 2013 Yang-Hi Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Indexing and abstracting | Author guidelines | Open access